MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; MALE-FEMALE MIDSECTION
Catalog Number 25001040E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was identified that a patient received a revision procedure to remove and replace an eleos male-female midsection, eleos proximal femur, and an eleos male-female midsection.The reason for revision is unknown at this time.This event will be reportable to the fda as a serious injury due to the revision procedure.This report captures the first revised eleos male-female midsection.
 
Additional Manufacturer Narrative
Additional details are unknown at this time.If additional information is received, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was identified that a patient received a revision procedure to remove and replace an eleos male-female midsection, eleos proximal femur, and an eleos male-female midsection.The patient was revised due to an alleged infection.This event will be reportable to the fda as a serious injury due to the revision procedure.This report captures the first revised eleos male-female midsection.
 
Additional Manufacturer Narrative
The patient's index surgery occurred on (b)(6) 2022.This complaint report investigates the patient's third revision procedure, which took place on (b)(6) 2023.During this procedure, the patient's proximal femur and two male-female midsections were replaced.Device history records and sterilization batch records were reviewed, and no abnormalities were identified.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported infection was not likely related to the design, manufacture, and/or sterilization of the revised eleos implants.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
MALE-FEMALE MIDSECTION
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key19325633
Report Number3013450937-2024-00138
Device Sequence Number6493424
Product Code KRO
UDI-Device IdentifierB27825001040E0
UDI-PublicB27825001040E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25001040E
Device Lot Number1917740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale